Alert archive / California / Gale Watches in 2012
Gale Watch 15, NWS Eureka, CA
NWS Eureka, CA issued this gale watch at May 3, 2012, 2:01 PM PDT. It took effect at May 5, 2012, 12:00 PM PDT. It was in force for .
The area
The counties it named.
The facts
- Issued
- May 3, 2012, 2:01 PM PDT (21:01 UTC)
- In effect from
- May 5, 2012, 12:00 PM PDT
- Expired
- May 4, 2012, 2:52 PM PDT
- In force
- Issued by
- NWS Eureka, CA
The text
As transmitted, in the capitals the NWS used until 2016.
515 WHUS76 KEKA 032101 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 201 PM PDT THU MAY 3 2012 PZZ475-040515- /O.NEW.KEKA.SC.Y.0036.120504T1900Z-120505T1900Z/ /O.NEW.KEKA.GL.A.0015.120505T1900Z-120507T0000Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 201 PM PDT THU MAY 3 2012 ...SMALL CRAFT ADVISORY IN EFFECT FROM NOON FRIDAY TO NOON PDT SATURDAY... ...GALE WATCH IN EFFECT FROM SATURDAY AFTERNOON THROUGH SUNDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM NOON FRIDAY TO NOON PDT SATURDAY. A GALE WATCH HAS ALSO BEEN ISSUED. THIS GALE WATCH IS IN EFFECT FROM SATURDAY AFTERNOON THROUGH SUNDAY AFTERNOON. * NORTHERLY WINDS WILL INCREASE TO 15 TO 25 KT FRIDAY AFTERNOON THROUGH FRIDAY NIGHT AND THEN REACH 25 TO 35 KT SATURDAY AFTERNOON. STEEP SEAS WILL STEADILY BUILD AND PEAK NEAR 15 FT SATURDAY AFTERNOON AND EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ PZZ470-040515- /O.NEW.KEKA.SC.Y.0036.120505T0600Z-120505T1900Z/ /O.NEW.KEKA.GL.A.0015.120505T1900Z-120507T0000Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 201 PM PDT THU MAY 3 2012 ...SMALL CRAFT ADVISORY IN EFFECT FROM 11 PM FRIDAY TO NOON PDT SATURDAY... ...GALE WATCH IN EFFECT FROM SATURDAY AFTERNOON THROUGH SUNDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 11 PM FRIDAY TO NOON PDT SATURDAY. A GALE WATCH HAS ALSO BEEN ISSUED. THIS GALE WATCH IS IN EFFECT FROM SATURDAY AFTERNOON THROUGH SUNDAY AFTERNOON. * NORTHERLY WINDS WILL INCREASE TO 15 TO 25 KT FRIDAY NIGHT AND THEN REACH 25 TO 35 KT SATURDAY AFTERNOON. STEEP SEAS WILL STEADILY BUILD AND PEAK NEAR 15 FT SATURDAY AFTERNOON AND EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ PZZ455-040515- /O.NEW.KEKA.SC.Y.0036.120504T1900Z-120506T1200Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 201 PM PDT THU MAY 3 2012 ...SMALL CRAFT ADVISORY IN EFFECT FROM NOON FRIDAY TO 5 AM PDT SUNDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM NOON FRIDAY TO 5 AM PDT SUNDAY. * NORTHERLY WINDS WILL INCREASE TO 15 TO 25 KT FRIDAY AFTERNOON THROUGH FRIDAY NIGHT. SHORT PERIOD SEAS WILL BUILD TO 10 FT FRIDAY NIGHT AND THEN TO 13 FT SATURDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
4 follow-up statements
464 WHUS76 KEKA 040407 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 907 PM PDT THU MAY 3 2012 PZZ475-041215- /O.CON.KEKA.SC.Y.0036.120504T1900Z-120505T1900Z/ /O.CON.KEKA.GL.A.0015.120505T1900Z-120507T0000Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 907 PM PDT THU MAY 3 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON FRIDAY TO NOON PDT SATURDAY... ...GALE WATCH REMAINS IN EFFECT FROM SATURDAY AFTERNOON THROUGH SUNDAY AFTERNOON... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON FRIDAY TO NOON PDT SATURDAY. A GALE WATCH REMAINS IN EFFECT FROM SATURDAY AFTERNOON THROUGH SUNDAY AFTERNOON. * WINDS...N 10 TO 20 KT INCREASING TO 15 TO 25 KT ON FRIDAY. WINDS WILL INCREASE TO 25 TO 35 KT BY SAT NIGHT AS THE PRESSURE GRADIENT TIGHTENS ACROSS THE WATERS. * SEAS...STEEP SHORT PERIOD SEAS OF 5 TO 8 FT THROUGH FRIDAY AFTERNOON. STEEP SHORT PERIOD SEAS WILL BUILD FRIDAY NIGHT INTO SATURDAY...THEN PEAK WITH HIGHEST WINDS SATURDAY NIGHT AROUND 16 FT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ PZZ470-041215- /O.CON.KEKA.SC.Y.0036.120505T0600Z-120505T1900Z/ /O.CON.KEKA.GL.A.0015.120505T1900Z-120507T0000Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 907 PM PDT THU MAY 3 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 11 PM FRIDAY TO NOON PDT SATURDAY... ...GALE WATCH REMAINS IN EFFECT FROM SATURDAY AFTERNOON THROUGH SUNDAY AFTERNOON... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 11 PM FRIDAY TO NOON PDT SATURDAY. A GALE WATCH REMAINS IN EFFECT FROM SATURDAY AFTERNOON THROUGH SUNDAY AFTERNOON. * WINDS...N 5 TO 15 KT INCREASING TO 15 TO 25 KT FRI NIGHT THEN TO 25 TO 35 KT BY SATURDAY NIGHT. * SEAS...STEEP SEAS OF 5 TO 8 FT INTO FRIDAY AFTERNOON THEN BUILDING FRIDAY INTO SATURDAY. SEAS WILL PEAK WITH HIGHEST WINDS SATURDAY NIGHT AROUND 15 FT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ PZZ455-041215- /O.CON.KEKA.SC.Y.0036.120504T1900Z-120506T1200Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 907 PM PDT THU MAY 3 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON FRIDAY TO 5 AM PDT SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON FRIDAY TO 5 AM PDT SUNDAY. * WINDS...LIGHT N WINDS WILL INCREASE ON FRIDAY TO 15 TO 25 KT BY THE AFTERNOON. WINDS WILL CONTINUE TO INCREASE THROUGH SATURDAY NIGHT PEAKING AROUND 30 KT. * SEAS...STEEP SEAS OF 6 TO 9 FT WILL BUILD TO 8 TO 10 FRIDAY NIGHT THEN UP TO 14 FT BY SATURDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
193 WHUS76 KEKA 040945 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 245 AM PDT FRI MAY 4 2012 PZZ450-041745- /O.EXB.KEKA.SC.Y.0036.120505T0900Z-120506T1200Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 245 AM PDT FRI MAY 4 2012 ...SMALL CRAFT ADVISORY IN EFFECT FROM 2 AM SATURDAY TO 5 AM PDT SUNDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 2 AM SATURDAY TO 5 AM PDT SUNDAY. * WINDS...NORTH WINDS 5 TO 15 KT INCREASING TO 15 TO 25 KT TONIGHT AND SATURDAY. * SEAS...STEEP SEAS OF 5 TO 8 FT TONIGHT BUILDING INTO SATURDAY. SEAS WILL PEAK WITH HIGHEST WINDS SATURDAY NIGHT AROUND 10 FT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ PZZ475-041745- /O.CON.KEKA.SC.Y.0036.120504T1900Z-120505T1900Z/ /O.CON.KEKA.GL.A.0015.120505T1900Z-120507T0000Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 245 AM PDT FRI MAY 4 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO NOON PDT SATURDAY... ...GALE WATCH REMAINS IN EFFECT FROM SATURDAY AFTERNOON THROUGH SUNDAY AFTERNOON... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO NOON PDT SATURDAY. A GALE WATCH REMAINS IN EFFECT FROM SATURDAY AFTERNOON THROUGH SUNDAY AFTERNOON. * WINDS...NORTH WINDS INCREASING TO 15 TO 25 KT TODAY. WINDS WILL INCREASE TO 25 TO 35 KT BY SAT NIGHT AS THE PRESSURE GRADIENT TIGHTENS ACROSS THE WATERS. * SEAS...STEEP SHORT PERIOD SEAS OF 6 TO 8 FT TODAY. STEEP SHORT PERIOD SEAS WILL BUILD TONIGHT INTO SATURDAY...THEN PEAK WITH HIGHEST WINDS SATURDAY NIGHT AROUND 16 FT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ PZZ470-041745- /O.CON.KEKA.SC.Y.0036.120505T0600Z-120505T1900Z/ /O.CON.KEKA.GL.A.0015.120505T1900Z-120507T0000Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 245 AM PDT FRI MAY 4 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 11 PM THIS EVENING TO NOON PDT SATURDAY... ...GALE WATCH REMAINS IN EFFECT FROM SATURDAY AFTERNOON THROUGH SUNDAY AFTERNOON... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 11 PM THIS EVENING TO NOON PDT SATURDAY. A GALE WATCH REMAINS IN EFFECT FROM SATURDAY AFTERNOON THROUGH SUNDAY AFTERNOON. * WINDS...NORTH WINDS INCREASING TO 15 TO 25 KT TONIGHT THEN TO 25 TO 35 KT BY SATURDAY NIGHT. * SEAS...STEEP SEAS OF 6 TO 8 FT TODAY BUILDING INTO SATURDAY. SEAS WILL PEAK WITH HIGHEST WINDS SATURDAY NIGHT AROUND 14 FT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ PZZ455-041745- /O.CON.KEKA.SC.Y.0036.120504T1900Z-120506T1200Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 245 AM PDT FRI MAY 4 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 5 AM PDT SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 5 AM PDT SUNDAY. * WINDS...NORTHERLY WINDS WILL INCREASE TODAY TO 15 TO 25 KT BY THIS AFTERNOON. WINDS WILL CONTINUE TO INCREASE THROUGH SATURDAY NIGHT PEAKING AROUND 30 KT. * SEAS...STEEP SEAS OF 6 TO 9 FT WILL BUILD TO AROUND 11 FEET BY SATURDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
244 WHUS76 KEKA 041536 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 836 AM PDT FRI MAY 4 2012 PZZ475-042345- /O.EXT.KEKA.SC.Y.0036.120504T1536Z-120505T1900Z/ /O.CON.KEKA.GL.A.0015.120505T1900Z-120507T0000Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 836 AM PDT FRI MAY 4 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL NOON PDT SATURDAY... ...GALE WATCH REMAINS IN EFFECT FROM SATURDAY AFTERNOON THROUGH SUNDAY AFTERNOON... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL NOON PDT SATURDAY. A GALE WATCH REMAINS IN EFFECT FROM SATURDAY AFTERNOON THROUGH SUNDAY AFTERNOON. * WINDS...NORTH WINDS INCREASING TO 15 TO 25 KT TODAY. WINDS WILL INCREASE TO 25 TO 35 KT BY SAT NIGHT AS THE PRESSURE GRADIENT TIGHTENS ACROSS THE WATERS. * SEAS...STEEP SHORT PERIOD SEAS BUILDING TO 6 TO 8 FT TODAY. STEEP SHORT PERIOD SEAS WILL BUILD TONIGHT INTO SATURDAY...THEN PEAK WITH HIGHEST WINDS SATURDAY NIGHT AROUND 16 FT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ PZZ470-042345- /O.EXT.KEKA.SC.Y.0036.120505T0100Z-120505T1900Z/ /O.CON.KEKA.GL.A.0015.120505T1900Z-120507T0000Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 836 AM PDT FRI MAY 4 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 6 PM THIS EVENING TO NOON PDT SATURDAY... ...GALE WATCH REMAINS IN EFFECT FROM SATURDAY AFTERNOON THROUGH SUNDAY AFTERNOON... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 6 PM THIS EVENING TO NOON PDT SATURDAY. A GALE WATCH REMAINS IN EFFECT FROM SATURDAY AFTERNOON THROUGH SUNDAY AFTERNOON. * WINDS...NORTH WINDS INCREASING TO 15 TO 25 KT TONIGHT THEN TO 25 TO 35 KT BY SATURDAY NIGHT. * SEAS...STEEP SEAS BUILDING TO 6 TO 8 FT TODAY WILL CONTINUE TO BUILD INTO SATURDAY. SEAS WILL PEAK WITH HIGHEST WINDS SATURDAY NIGHT AROUND 14 FT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ PZZ455-042345- /O.EXT.KEKA.SC.Y.0036.120504T1536Z-120506T1200Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 836 AM PDT FRI MAY 4 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 AM PDT SUNDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 5 AM PDT SUNDAY. * WINDS...NORTHERLY WINDS WILL INCREASE TODAY TO 15 TO 25 KT BY THIS AFTERNOON. WINDS WILL CONTINUE TO INCREASE THROUGH SATURDAY NIGHT PEAKING AROUND 30 KT. * SEAS...STEEP SEAS BUILDING TO 6 TO 9 FT WILL PEAK AROUND 11 FEET BY SATURDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ450-042345- /O.EXT.KEKA.SC.Y.0036.120505T0400Z-120506T1200Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 836 AM PDT FRI MAY 4 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 9 PM THIS EVENING TO 5 AM PDT SUNDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 9 PM THIS EVENING TO 5 AM PDT SUNDAY. * WINDS...NORTH WINDS 5 TO 15 KT INCREASING TO 15 TO 25 KT TONIGHT AND SATURDAY. * SEAS...STEEP SEAS BUILDING TO 5 TO 8 FT TONIGHT WILL CONTINUE TO BUILD INTO SATURDAY. SEAS WILL PEAK AROUND 10 FT SATURDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
315 WHUS76 KEKA 042152 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 252 PM PDT FRI MAY 4 2012 PZZ475-050600- /O.EXT.KEKA.SC.Y.0036.000000T0000Z-120505T1000Z/ /O.UPG.KEKA.GL.A.0015.120505T1900Z-120507T0000Z/ /O.NEW.KEKA.GL.W.0026.120505T1000Z-120506T1000Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 252 PM PDT FRI MAY 4 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM PDT SATURDAY... ...GALE WARNING IN EFFECT FROM 3 AM SATURDAY TO 3 AM PDT SUNDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 3 AM SATURDAY TO 3 AM PDT SUNDAY. THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 3 AM PDT SATURDAY. * WINDS...N 15 TO 25 KT WILL INCREASE OVERNIGHT TO 25 TO 35 KT WITH GUSTS TO 40 KT. * SEAS...STEEP...SHORT PERIOD SEAS WILL BUILD QUICKLY OVERNIGHT AND PEAK AROUND 14 TO 18 FT AT 8 TO 9 SECONDS SAT NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ470-050600- /O.CON.KEKA.SC.Y.0036.120505T0100Z-120505T1900Z/ /O.UPG.KEKA.GL.A.0015.120505T1900Z-120507T0000Z/ /O.NEW.KEKA.GL.W.0026.120505T1900Z-120506T1000Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 252 PM PDT FRI MAY 4 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO NOON PDT SATURDAY... ...GALE WARNING IN EFFECT FROM NOON SATURDAY TO 3 AM PDT SUNDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM NOON SATURDAY TO 3 AM PDT SUNDAY. THE GALE WATCH IS NO LONGER IN EFFECT. A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO NOON PDT SATURDAY. * WINDS...N INCREASING TO 15 TO 25 KT THIS EVENING WILL CONTINUE TO INCREASE TO 25 TO 35 KT WITH GUSTS TO 40 KT BY LATE SAT AFTERNOON. * SEAS...STEEP...SHORT PERIOD SEAS WILL BUILD QUICKLY OVERNIGHT AND PEAK AROUND 13 TO 15 FT AT 8 TO 9 SECONDS SAT NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ455-050600- /O.CON.KEKA.SC.Y.0036.000000T0000Z-120506T1200Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 252 PM PDT FRI MAY 4 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT SUNDAY. * WINDS...N 15 TO 25 KT WILL INCREASE TO 20 TO 30 KT SAT. * SEAS...STEEP...SHORT PERIOD SEAS WILL BUILD QUICKLY OVERNIGHT AND PEAK AROUND 10 TO 12 FT AT 8 TO 9 SECONDS SAT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ450-050600- /O.CON.KEKA.SC.Y.0036.120505T0400Z-120506T1200Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 252 PM PDT FRI MAY 4 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING TO 5 AM PDT SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING TO 5 AM PDT SUNDAY. * WINDS...N RISING TO 15 TO 25 KT THIS EVENING WILL PEAK AROUND 20 TO 30 KT SAT AFTERNOON AND EVENING. * SEAS...STEEP...SHORT PERIOD SEAS WILL BUILD QUICKLY OVERNIGHT AND PEAK AROUND 9 TO 11 FT AT 8 TO 9 SECONDS SAT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
What forecasters said that day
The local office's own words before this gale watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Eureka, CA wrote its last area forecast discussion before this gale watch went out at May 3, 4:00 AM PDT, 10 hours 1 minute earlier.
Area forecast discussion, May 3, 4:00 AM PDT, 10 hours 1 minute before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE EUREKA CA 400 AM PDT THU MAY 3 2012 .SYNOPSIS... A COLD FRONT WILL SEND A PERIOD OF RAIN EASTWARD ACROSS NORTHWEST CALIFORNIA THIS MORNING WITH SHOWERS CONTINUING INTO THE AFTERNOON. SHOWERS WILL LINGER NORTH OF CAPE MENDOCINO THROUGH FRIDAY MORNING BUT STRONG PACIFIC HIGH PRESSURE WILL ALLOW FOR CLEAR SKIES AND WARMING TEMPERATURES THIS WEEKEND. && .DISCUSSION... COLD FRONT IS JUST ABOUT ON THE REDWOOD COAST AT THIS HOUR BASED ON RADAR AND SATELLITE. THIS IS A LITTLE AHEAD OF SCHEDULE BUT SHOULD NOT CHANGE MUCH IN SENSIBLE WEATHER EXCEPT PERHAPS THE NATURE OF THE RAIN...WHICH SHOULD BE MORE SHOWERY. OTHERWISE THE FORECAST REMAINS ON TRACK WITH GRADUALLY IMPROVING CONDITIONS EXPECTED THIS AFTERNOON AS SUBTLE SHORTWAVE RIDGING BUILDS AHEAD OF THE SECONDARY TROUGH AND UPPER LOW EXPECTED TO PASS BY LATE TONIGHT INTO EARLY FRIDAY MORNING. WINDS WILL BEGIN TO SHIFT TO NORTHERLY WITH DRIER AIR MIXING IN ESPECIALLY SOUTH OF CAPE MENDOCINO THIS EVENING BUT MOIST ONSHORE FLOW WILL KEEP SHOWER ACTIVITY AND RATHER PERSISTENT CLOUDINESS TO THE NORTH OF THE CAPE...WITH PLENTY OF LOW LEVEL MOISTURE HANGING AROUND. THE UPPER WAVE MAY REINVIGORATE SHOWER ACTIVITY FOR AWHILE FROM MIDNIGHT TONIGHT THROUGH EARLY FRIDAY MORNING ALONG THE REDWOOD COAST AND NORTH INTERIOR. WITH THE COLD AIR ALOFT THUNDER/SMALL HAIL CANNOT BE COMPLETELY RULED OUT BUT AM STILL SKEPTICAL OF THE AMOUNT OF INSTABILITY SO WILL HOLD OFF ON ADDING THAT TO THE FORECAST FOR NOW. SMALL HAIL THREAT...IF IT MATERIALIZES...WOULD BE MAINLY DEL NORTE COUNTY AND RESTRICTED TO BRIEF HAIL MIXED WITH HEAVIER RAIN SHOWERS. CONDITIONS SHOULD THEN IMPROVE FURTHER FRIDAY AFTERNOON AFTER TROUGH AXIS PASSES WITH QUICKLY RISING HEIGHTS AND INCREASING SUBSIDENCE INTO FRIDAY NIGHT. STRONG PACIFIC HIGH PRESSURE WILL BUILD ACROSS THE PACIFIC NW ON SATURDAY AND REMAIN NEARLY STATIONARY AS SW-NE ORIENTED UPPER RIDGE BUILDS INTO EARLY NEXT WEEK. A SHORTWAVE AND WEAKENING COLD FRONT MAY TRY TO SLIP OVER THE TOP OF THE RIDGE AND AT LEAST WEAKEN THE THERMAL TROUGH...WHICH WOULD TEND TO RESULT IN MORE ONSHORE FLOW BY LATER TUESDAY OR WEDNESDAY. UNTIL THEN THERE WILL BE PLENTY OF CLEAR SKIES AND WARM TEMPERATURES WITH OFFSHORE FLOW SATURDAY THROUGH MONDAY NIGHT. AAD && .AVIATION...A COLD FRONT JUST OFFSHORE EARLY THIS MORNING WILL CONTINUE TO CROSS THE COASTAL WATERS...REACHING THE COAST JUST BEFORE SUNRISE. THIS FRONT HAS PRODUCES WIDESPREAD LIGHT RAIN AND CIGS AT ABOUT 3K FT ALONG THE COAST...BUT A BRIEF PERIOD OF LOWER MVFR CONDITIONS ARE EXPECTED WITH FRONTAL PASSAGE. LATER THIS MORNING WINDS WILL TURN TO THE WEST BUT THE ONSHORE FLOW WILL LIKELY KEEP MVFR TYPE CIGS THROUGH MUCH OF THE DAY...HOWEVER VSBYS SHOULD REMAIN HIGH. INTERIOR AREAS WILL ALSO SEE BRIEF REDUCTION IN CIGS WITH FRONTAL PASSAGE THIS MORNING BUT SHOULD GIVE WAY TO VFR POST FRONT. && .MARINE... SCA AND NEAR GALE FORCE WINDS ARE OCCURRING AT THIS TIME AS THE COLD FRONT CROSSES THE COASTAL WATERS. WINDS WILL DIMINISH QUICKLY AND BECOME WESTERLY BEHIND THE FRONT LATER THIS MORNING. A PERIOD OF LIGHTER WINDS WILL BE OBSERVED BEFORE THE NORTHERLY WINDS RETURN AND RAPIDLY INCREASE ON FRIDAY NIGHT...AS HIGH PRESSURE BEGINS TO BUILD IN ACROSS THE WEST COAST. MODELS ARE IN GOOD AGREEMENT ON THE HIGH PRESSURE BRINGING NEAR GALE TO GALE FORCE WINDS TO THE AREA FOR THE WEEKEND. SEAS LOOK TO MAINLY BE WIND DRIVEN THROUGH THE PERIOD. && .EKA WATCHES/WARNINGS/ADVISORIES... CA...NONE. NORTHWEST CALIFORNIA COASTAL WATERS... SMALL CRAFT ADVISORY UNTIL 9 AM PDT THIS MORNING PZZ450. GALE WARNING UNTIL 5 AM PDT EARLY THIS MORNING PZZ470. SMALL CRAFT ADVISORY UNTIL 9 AM PDT THIS MORNING PZZ475. && VISIT US AT HTTP://WWW.WEATHER.GOV/EUREKA FOLLOW US ON FACEBOOK AT: HTTP://WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.EUREKA.GOV
Hazardous weather outlook, May 3, 4:39 AM PDT, 9 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE EUREKA CA 439 AM PDT THU MAY 3 2012 CAZ001>004-076-041145- REDWOOD COAST-MENDOCINO COAST-NORTH COAST INTERIOR- UPPER TRINITY RIVER-MENDOCINO INTERIOR- 439 AM PDT THU MAY 3 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Eureka, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 2, 9:08 PM PDT | Gale Warning | EKA | 8 hr | |
| May 3, 2:01 PM PDT | Small Craft Advisory | EKA | 6 days |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.